MathSciNet Relay Station
MathSciNet bibliographic data
MR2647136 (2011i:60013) 60B20
Feldheim, Ohad N.; Sodin, Sasha A universality result for the smallest eigenvalues of certain sample covariance matrices. Geom. Funct. Anal. 20 (2010), no. 1, 88–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement